The topology of rational functions and divisors of surfaces

F. R. Cohen University of Rochester, Rochester, NY, U.S.A. R. L. Cohen Stanford University, Stanford, CA, U.S.A. B. M. Mann University of New Mexico, Albuquerque, NM, U.S.A. R. J. Milgram Stanford University, Stanford, CA, U.S.A.

TBD mathscidoc:1701.331746

Acta Mathematica, 166, (1), 163-221, 1989.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 219 downloads ] [ 0 comments ] [ Cited by 49 ]
@inproceedings{f.1989the,
  title={The topology of rational functions and divisors of surfaces},
  author={F. R. Cohen, R. L. Cohen, B. M. Mann, and R. J. Milgram},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203315803140455},
  booktitle={Acta Mathematica},
  volume={166},
  number={1},
  pages={163-221},
  year={1989},
}
F. R. Cohen, R. L. Cohen, B. M. Mann, and R. J. Milgram. The topology of rational functions and divisors of surfaces. 1989. Vol. 166. In Acta Mathematica. pp.163-221. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203315803140455.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved